# SDR C2XA11RI024

- Difficulty date: February 11, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 23,436 hours, 17,814 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2526 - EWR - FLIGHT CREW REPORTED THAT AFTER DE-ICING, ANOTHER ACFT SPOTTED SMOKE COMING FROM RIGHT MLG.  EWR MX INSPECTED RIGHT MLG AND NO DEFECTS WERE FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
